# SDR SWAA2013011111378

- Difficulty date: January 2, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 43,473 hours, 25,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM RBL 13.8 IS CRACKED AT STA 767.  REMOVED AND REPLACED BEAM PER SRM.
